MathSciNet Relay Station
MathSciNet bibliographic data
MR1284459 (95i:03114) 03E50 (03E05 06A07)
Goldstern, Martin; Johnson, Mark J.; Spinas, Otmar Towers on trees. Proc. Amer. Math. Soc. 122 (1994), no. 2, 557–564.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement